# SDR DALA1023325808

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 28,559 hours, 9,067 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Punctured
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND PUNCTURE IN NR4 SLAT T/E WEDGE LOWER SURFACE 5 INCHES FROM OTBD END. REPAIRED IAW SRM 51-70-10 REPAIR 2 FIG 203, 206.
